Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko
[Quantitave Generalizations of Nesterenkos’s Linear Independence Criteria]
Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 2, pp. 483-498.

In this paper we extend Fischler’s quantitative generalization of Nesterenko’s linear independence criterion, by weakening the hypotheses on the divisors of the coefficients of the linear forms and allowing (to some extent) the linear forms not to tend to 0. Another version of this result is proved, in the spirit of Siegel’s criterion, with a recurrence relation verified by the linear forms. Finally, the results are restated in a more general setting in terms of convex bodies and lattices of n .

Dans cet article, on étend un critère d’indépendance linéaire dû à Fischler, qui est une généralisation quantitative du critère de Nesterenko, en affaiblissant fortement les hypothèses sur les diviseurs des coefficients des formes linéaires et en autorisant (dans une certaine mesure) ces formes à ne plus tendre vers 0. Ce nouveau critère est ensuite formulé dans un esprit plus à la Siegel en faisant intervenir une relation de récurrence vérifiée par la suite de formes linéaires. On en démontre également une version plus générale, en termes de corps convexes et de réseaux de n .

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.911
Classification: 11J13,  11J72,  11J82
Simon Dauguet 1

1 Université Paris-Sud, Laboratoire de Mathématiques d’Orsay, 91405 Orsay Cedex, France
@article{JTNB_2015__27_2_483_0,
     author = {Simon Dauguet},
     title = {G\'en\'eralisations quantitatives du crit\`ere d{\textquoteright}ind\'ependance lin\'eaire de {Nesterenko}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {483--498},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {27},
     number = {2},
     year = {2015},
     doi = {10.5802/jtnb.911},
     mrnumber = {3393164},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.911/}
}
TY  - JOUR
TI  - Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2015
DA  - 2015///
SP  - 483
EP  - 498
VL  - 27
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.911/
UR  - https://www.ams.org/mathscinet-getitem?mr=3393164
UR  - https://doi.org/10.5802/jtnb.911
DO  - 10.5802/jtnb.911
LA  - fr
ID  - JTNB_2015__27_2_483_0
ER  - 
%0 Journal Article
%T Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko
%J Journal de Théorie des Nombres de Bordeaux
%D 2015
%P 483-498
%V 27
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.911
%R 10.5802/jtnb.911
%G fr
%F JTNB_2015__27_2_483_0
Simon Dauguet. Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko. Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 2, pp. 483-498. doi : 10.5802/jtnb.911. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.911/

[1] Keith Ball et Tanguy Rivoal, Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs. Invent. Math. 146-1 (2001), 193–207. | MR: 1859021 | Zbl: 1058.11051

[2] Egor V. Bedulev, On the linear independence of numbers over number fields. Mat. Zametki 64-4 (1998), 506–517. | MR: 1687240 | Zbl: 0926.11053

[3] John W. S. Cassels, An introduction to the geometry of numbers. Springer-Verlag, 1997. | MR: 1434478 | Zbl: 0209.34401

[4] Amarisa Chantanasiri, Généralisation des critères pour l’indépendance linéaire de Nesterenko, Amoroso, Colmez, Fischler et Zudilin. Ann. Math. Blaise Pascal 19-1 (2012), 75–105. | Numdam | MR: 2978314 | Zbl: 1252.11056

[5] Simon Dauguet, Généralisations du critère d’indépendance linéaire de Nesterenko. Thèse de Doctorat, Université Paris-Sud, (2014). .

[6] Simon Dauguet et Wadim Zudilin, On simultaneous diophantine approximations to ζ(2) and ζ(3). Soumis (2014), . | MR: 3253310

[7] Naum I. Fel’dman et Yuri V. Nesterenko, Transcendental numbers, in Number theory, IV. Springer, Berlin (1998). | Zbl: 0885.11004

[8] Stéphane Fischler, Restricted rational approximation and Apéry-type constructions. Indagationes Mathematicae, 20-2 (2009), 201–215. | MR: 2599812 | Zbl: 1198.11057

[9] Stéphane Fischler, Nesterenko’s criterion when the small linear forms oscillate. Arch. Math. (Basel) 98-2 (2012), 143–151. | MR: 2890289

[10] Stéphane Fischler, Nesterenko’s linear independence criterion for vectors. Soumis (2013), .

[11] Stéphane Fischler et Tanguy Rivoal, Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138-3 (2010), 799–808. | MR: 2566545 | Zbl: 1222.11094

[12] Stéphane Fischler, Mumtaz Hussain, Simon Kristensen et Jason Levesley, A converse to linear independence criteria, valid almost everywhere. Soumis (2013), .

[13] Stéphane Fischler et Wadim Zudilin, A refinement of Nesterenko’s linear independence criterion with applications to zeta values. Math. Annalen 347 (2010), 739–763. | MR: 2658142 | Zbl: 1206.11088

[14] Kurt Mahler, Ein Übertragungsprinzip für konvexe Körper. Časopis Pěst. Mat. Fys. 68 (1939), 93–102. | MR: 1242 | Zbl: 0021.10403

[15] Raffaele Marcovecchio, Linear independence of linear forms in polylogarithms. Ann. Sc. Norm. Super. Pisa, Cl. Sci. 5-1 (2006), 1-11. | Numdam | MR: 2240162 | Zbl: 1114.11063

[16] Yuri V. Nesterenko, Linear independence of numbers. Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1 (1985), 46–49, 108. | MR: 783238 | Zbl: 0572.10027

[17] Yuri V. Nesterenko, On a criterion of linear independence of p-adic numbers. Manuscripta Math. 139-3/4 (2012), 405–414. | MR: 2974283 | Zbl: 1270.11070

[18] Tanguy Rivoal, La fonction zêta de Riemann prend une infinité de valeurs irrationnelles aux entiers impairs. C.R.A.S. Paris Série I Math. 336-4 (2000), 267–270. | MR: 1787183 | Zbl: 0973.11072

[19] Tanguy Rivoal, Irrationalité d’au moins un des neuf nombres ζ(5),ζ(7),,ζ(21). Acta Arith. 103-2 (2002), 157–167. | MR: 1904870 | Zbl: 1015.11033

[20] Carl L. Siegel, Über einige Anwendungen Diophantischer Approximationen. Abh. Press. Akad. Wiss. Phys.-Math. Kl. 1 (1929), 1–70.

[21] Thomas Töpfer, An axiomatization of Nesterenko’s method and applications on Mahler functions. J. Number Theory 49-1 (1994), 1—26. | MR: 1295949 | Zbl: 0813.11043

[22] Thomas Töpfer, An axiomatization of Nesterenko’s method and applications on Mahler functions. II. Compositio Math. 95-3 (1995), 323–342. | Numdam | MR: 1318091 | Zbl: 0839.11028

[23] Wadim Zudilin, One of the numbers ζ(5), ζ(7), ζ(9), ζ(11) is irrational. Russian Math. Surveys 56-4 (2001), 775–776. | MR: 1861452 | Zbl: 1047.11072

[24] Wadim Zudilin, Irrationality of values of the Riemann zeta function. Izv. Math. 66-3 (2002), 489–542. | MR: 1921809 | Zbl: 1114.11305

Cited by Sources: